Sustainable shorelines: the management and re-vegetation of drawdown zones

Abrahams, C. ORCID: 0000-0003-0301-5585, 2006. Sustainable shorelines: the management and re-vegetation of drawdown zones. Journal of Practical Ecology and Conservation, 6 (1), pp. 37-51. ISSN 1354-0270

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Practical Ecology and Conservation
Creators: Abrahams, C.
Publisher: Wildtrack Publishing
Date: 2006
Volume: 6
Number: 1
ISSN: 1354-0270
Divisions: Schools > School of Science and Technology
Depositing User: Linda Sullivan
Date Added: 09 Dec 2016 15:06
Last Modified: 09 Jun 2017 14:09
URI: http://irep.ntu.ac.uk/id/eprint/29313

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year